MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-D (SERIES 4) MONOCLONAL BLEND; BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-D (SERIES 4) MONOCLONAL BLEND; BLOOD GROUPING REAGENT
Catalog Number 0006412
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support use a remote electronic connection method on (b)(6) 2018 to assess the instrument test well images in question, which were visually positive with red cell agglutinates.The camera images were optimal and aligned.The event log showed no errors during processing.The internal immucor number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018, a customer site reported an unexpectedly positive outcome with anti-d (series 4) monoclonal blend by echo lumena instrument.

Brand Name
ANTI-D (SERIES 4) MONOCLONAL BLEND
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8130200
Report Number1034569-2018-00268
Device Sequence Number16539032
Product Code KSZ
UDI-Device Identifier10888234000556
UDI-Public10888234000556
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
103523/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2019
Device Catalogue Number0006412
Device Lot Number504806
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Initial Report FDA Received Date12/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1